# SDR BAQA082689

- Difficulty date: December 27, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N5797X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5182
- Aircraft time: 4,869 hours
- Engine: Allsn 250C20F
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Part serial: 87401791
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 1,895 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SN 841010 WOULD NOT TRIM.  REPLACED WITH SERVICEABLE UNIT.
